IIUM Repository

Isomorphisim of generalized holder spaces

Rakhimov, Abdumalik A. (2013) Isomorphisim of generalized holder spaces. Journal of Physics: Conference Series, 553 (1). pp. 1-8. ISSN 1742-6588 (P), 1742-6596 (O)

[img] PDF - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy


In this paper we prove a theorem on isomorphism of the generalized Holder’s spaces. A main result of the paper can be applied in the study of the spectral expansions in a closed domain.

Item Type: Article (Journal)
Additional Information: 6741/39792
Uncontrolled Keywords: Generalized holder; Spectral expansions
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 15 Dec 2014 11:22
Last Modified: 01 Apr 2015 20:10
URI: http://irep.iium.edu.my/id/eprint/39792

Actions (login required)

View Item View Item


Downloads per month over past year